# SDR ASOA201908217099

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 37,774 hours, 29,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  A/C IS IN C-CHECK WHEN INSPECTION FOUND THE EXTERNAL FR.48-49,STRINGER1-WADL ANTENNA BASE CRACKED.MAINTENANCE REMOVED THE WADL ANTENNA AND ANTENNA DOUBLER,FABRICAED A REPAIR DOUBLER AND FILLER FROM AL 2024-T3.063 .INSTALLED REPAIR DOUBLER AND FILLER IAW EC 5330-01831,FUR 53-00-01730 AND FUR 53-00-01731.ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
